# SDR A6WA201240686

- Difficulty date: July 15, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 23,960 hours, 22,725 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED BURNING ODOR IN CARGO COMPARTMENT.  INSPECTED CARGO FIRE PROTECTION, CARGO FAN AND CARGO LIGHTS AND AFT EQUIPMENT BAY.  UNABLE TO DUPLICATE AT THIS TIME.
